RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khokhlov, Vladimir Ivanovich

Total publications: 63 (55)
in MathSciNet: 14 (13)
in zbMATH: 11 (11)
in Web of Science: 9 (8)
in Scopus: 9 (9)
Cited articles: 12
Citations in Math-Net.Ru: 28
Citations in MathSciNet: 14
Citations in Web of Science: 18
Citations in Scopus: 21
Presentations: 2

Number of views:
This page:2612
Abstract pages:4561
Full texts:866
References:415
Candidate of physico-mathematical sciences
Birth date: 27.08.1955
E-mail:

http://www.mathnet.ru/eng/person28134
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:khokhlov.v-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/204296

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. V. I. Khokhlov, “Chetyre nauchnykh puteshestviya Yuriya Vasilevicha v devyanostykh i nemnogo pro ego zhurnal TVP”, Vospominaniya o Yu. V. Prokhorove, Torus Press, Moskva, 2019 (to appear)

   2018
2. O. V. Viskov, M. V. Maximov, V. I. Khokhlov, “SteinChen-like Characterizations for One-Dimensional Probability Distributions”, TPA, Prokhorov Ser., 1 (43):1 (2018), 5-21 (to appear)

   2017
3. O. V. Vskov, V. I. Khokhlov, “Characterizing and Generalized Moment Identities and Their Applications”, Mathematics in the Modern World. International Conference Dedicated to the 60th Anniversary of the Sobolev Institute of Mathematics (Novosibirsk, August 14–19, 2017), eds. G. V. Demidenko et al, Sobolev Math. Inst. SB RAS, Novosibirsk, 2017, 356 (to appear)
4. V. I. Khokhlov, V. M. Maximov, O. V. Viskov, “Universal Approcah to Obtain Stein-Chen-like Identities, Characterizing and Generalized Moment Identities of Higher Orders and Their Applications”, Scientific Communication, XXXIV International Seminar on Stability Problems for Stochastic Models. Book of Abstracts (Debrecen, August 25–29, 2017), eds. I. Fazekas, V. Korolev, S. Baran, Didakt Kiadó, Debrecen, 2017, 48

   2016
5. V. I. Khokhlov, O. V. Viskov, “Generalized Moment Identity for Negative Binomial Distribution and Its Application to the Linearization Problem”, Review of Applied and Industrial Mathematics, 23:5 (2016), 401–410  mathnet
6. O. V. Viskov, V. I. Khokhlov, “Generalized Moment Identity for Negative Binomial Distribution”, Review of Applied and Industrial Mathematics, 23:4 (2016), 393–395  mathnet

   2015
7. O. V. Viskov, V. M. Maksimov, V. I. Khokhlov, “Annulators, pre-annulators and characterizators of probabilistic measures”, International Conference “Modern Methods, Problems and Applications of Operator Theory and Harmonic Analysis — V” (Rostov-on-Don, 26 April – 1 May 2015), eds. A. N. Karapetyants et al, DSTU Publ. Center, Rostov-on-Don, 2015, 178–180 http://karapetyants.sfedu.ru/conf/tethis2015.pdf
8. Viskov O. V., Maksimov V. M., Khokhlov V. I., “Characterizing moment identities for equiprobable and uniform distributions”, XVI All-Russian Symposium on Applied and Industrial Mathematics (Summer Session) (Chelyabinsk, June 21 – 27, 2015), OP&PM Surveys Appl. Industr. Math., 22, no. 1, ed. Yu. G. Evtushenko, 2015, 64–65 http://www.tvp.ru/conferen/vsppm16/chelso028.pdf

   2016
9. O. V. Viskov, V. I. Khokhlov, “Four directions of Yu. V. Prokhorovs research and their perspectives”, Theory Probab. Appl., 60:2 (2016), 336–342  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2015
10. O. V. Viskov, M. V. Maksimov, V. I. Khokhlov, “Characterization Properties of Liu identity for multidimensional Gaussian distribution and Wey–Zhang–Li identity for Beta distribution”, 8 International Congress on Industrial and Applied Mathematics. Program and Abstracts (Beijing, August 10–14, 2015), eds. Z. Ma, L. Guo, Beijing Univ., Beijing, 2015, 257 http://www.iciam2015.cn/Program & Abstracts.pdf (minisimpozium MS-Th-E-12-3)
11. O. V. Viskov, V. M. Maksimov , V. I. Khokhlov, “Characterizing moment identities for equiprobable and uniform distributions”, XVI All-Russian Symposium on Applied and Industrial Mathematics (Fall Session) (Sochy-Dagomys, 2015), OP&PM Surveys Appl. Industr. Math., 22, no. 4, ed. Yu. G. Evtushenko, 2015, 447–449 (to appear) http://www.tvp.ru/conferen/vsppm16/org1507.pdf

   2014
12. O. V. Viskov, V. I. Khokhlov, “Characterization property of Liu identity for two-dimensional Gaussian distribution”, XV All-Russian Symposium on Applied and Industrial Mathematics (Spring Session) (Kislovodsk, May 1–8, 2014), OP&PM Surveys Appl. Industr. Math., 21, no. 1, ed. Yu. G. Evtushenko, 2014, 44–45 http://www.tvp.ru/conferen/vsppm15/org1412.pdf
13. O. V. Viskov, V. I. Khokhlov, “Characterization property of Liu identity for multidimensional Gaussian distribution”, XV All-Russian Symposium on Applied and Industrial Mathematics, Fall Open Session (Sochi–Dagomys, September 28 – October 5, 2014), OP&PM Surveys Appl. Industr. Math., 21, no. 4, ed. Yu. G. Evtushenko, 2014, 340–341 http://www.tvp.ru/conferen/vsppm15/org1414.pdf
14. O. V. Viskov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 21:4 (2014), 340–341  mathnet
15. O. V. Viskov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 21:1 (2014), 44–45  mathnet

   2013
16. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Characterization identity for binomial distribution”, XX All-Russian School-Colloquium on Stochastic Methods and XIV All-Russian Symposium on Applied and Industrial Mathematics (Spring Session) (Ioshkar-Ola, May 12–18, 2013), OP&PM Surveys Appl. Industr. Math., 20, no. 2, 2013, 136–137 http://www.tvp.ru/conferen/20132301_1.htm  youtube  youtube
17. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Characterization identity for negative binomial distribution”, XIV All-Russian Symposium on Applied and Industrial Mathematics (Fall Open Session) (Novgorod the Great, September 29 – October 5, 2013), OP&PM Surveys Appl. Industr. Math., 20, no. 4, 2013, 532–533
18. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 20:4 (2013), 532–533  mathnet
19. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 20:2 (2013), 136–137  mathnet

   2012
20. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Direct proof of the generalized Chen identity”, XIX All-Russian School-Colloquium on Stochastic Methods and XIII All-Russian Symposium on Applied and Industrial Mathematics (Fall Open Session) (Sochi–Vardane, October 1–8, 2012), OP&PM Surveys Appl. Industr. Math., 19, no. 5, 2012, 731–732
21. V. I. Khokhlov, Yu. V. Prokhorov, O. V. Viskov, “Application of the generalized Chen identity to the linearization problem for products of Poisson-Charlier polynomials”, VIII International Petrozavodsk Conference “Probabilistic Methods in Discrete Mathematics” and XIII All-Russian Symposium on Applied and Industrial Mathematics. Scientific Communications (Summer Session) (Petrozavodsk, June 2–9, 2012), OP&PM Surveys Appl. Industr. Math., 19, no. 3, 2012, 472–473
22. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Poisson–Charlier polynomials and generalization of Chen identity”, Review of Applied and Industrial Mathematics, 19:1 (2012), 3–8  mathnet
23. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 19:5 (2012), 731–732  mathnet
24. V. I. Khokhlov, Yu. V. Prokhorov, O. V. Viskov, Review of Applied and Industrial Mathematics, 19:3 (2012), 472–473  mathnet

   2011
25. V. I. Khokhlov, Yu. I. Prokhorov, O. V. Viskov, “An Approach to the Linearization Problem for Hermite Polynomials”, ICIAM 2011: 7th International Congress on Industrial and Applied Mathematics (Vancouver, BC, Canada, July 18–22, 2011), eds. R. Jeltsch et al, CAIMS–SCMAI/SIAM, Winnipeg/Philadelphia, 2011, 29 http://meetings.siam.org/sess/dsp_programsess.cfm?SESSIONCODE=13316
26. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Generalized Stein identity and its application to the linearization problem for Hermite polynomials”, OP&PM Surveys Appl. Industr. Math., 18:6 (2011), 833–838
27. V. I. Chochlovas (V. I. Khokhlov), “TEV kūrimo istorija pagal Vladimirą Ivanovičių. History of TEV creation according to Vladimir Ivanovich; Vladimiro Ivanovičiaus pateiktos relikvijos. Relics presented by Vladimir Ivanovich (na russkom yazyke)”, TEV: Pirmasis dvidešimtmetis. The First Two Decades, eds. E. Žalys, TEV, Vilnyus, 2011, 10–11; 84–85
28. V. I. Khokhlov, “From the Founder of Journal”, OP&PM Surveys Appl Industr. Math., 18:3 (2011), 353–354

   2010
29. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “An approach to linearization problem for Hermite polynomials”, OP&PM Surveys Appl. Industr. Math., 17:6 (2010), 801–804

   2009
30. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “A method to derive the linearization formula for product of Hermite polynomials”, XVI All-Russian School-Colloquium on Stochastic Methods, X All-Russian Symposium on Applied and Industrial Mathematics (Spring Session), All-Russian Macrosymposium “Innovative Economy: Project Decisions and Risk Management” (Sankt-Petersburg, May 19–24, 2009), OP&PM Surveys Appl. Industr. Math., 16, no. 5, 2009, 800
31. V. I. Khokhlov, “Hermite polynomials and Poisson–Charlier polynomials as classical limits of Krawtchouk polynomials”, XVI All-Russian School-Colloquium on Stochastic Methods, X All-Russian Symposium on Applied and Industrial Mathematics (Spring Session), All-Russian Macrosymposium “Innovative Economy: Project Decisions and Risk Management” (Sankt-Petersburg, May 19–24, 2009), OP&PM Surveys Appl. Industr. Math., 16, no. 5, 2009, 937–940

   2008
32. Yu. V. Prokhorov, V. I. Khokhlov, “On Polynomials of Components of Gaussian Random Vectors”, Theory Probab. Appl., 52:4 (2008), 720–724  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2007
33. V. Khokhlov, “Multivariate Poisson summation formula applied to estimation of closeness to the uniform distribution”, 6th International Congress on Industrial and Applied Mathematics. Abstracts for ICIAM 07 incorporating: GAMM Annual Meeting 2007, Embedded Meetings, Industry Days (Zürich, Switzerland, 16–20 July 2007), eds. G. Wanner et al, ICIAM 2007 Organizing Committee/Flawil, Zürich, 2007, 480 http://www.iciam07.ch/ICIAM07-AbstractBook.pdf
34. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Analogues of Chernov inequality for Gamma-distribution”, XIV All-Russian School-Colloquium on Stochastic Methods and VIII All-Russian Symposium on Applied and Industrial Mathematics (Fall session) (Sochi–Adler, September 29–October 7, 2007), OP&PM Surveys Appl. Industr. Math., 14, no. 6, 2007, 1080–1081  elib

   2006
35. V. I. Khokhlov, “A method of estimation of the number of integer points on the multidimensional sphere and its applications to the problem of estimation of closeness to the uniform distribution”, OP&PM Surveys Appl. Industr. Math., 13:1 (2006), 3–27
36. V. I. Khokhlov, Otsenki skorosti skhodimosti k ravnomernomu raspredeleniyu v mnogomernom sluchae, Dissertatsiya na soiskanie uchenoi stepeni kandidata fiziko-matematicheskikh naukSpetsialnost 01.01.05. Nauchnye rukovoditeli: akademik Yu. V. Prokhorov, akademik AK RF V. F. Kolchin, Moskovskii gosudarstvennyi universitet im. M. V. Lomonosova, Moskva, 2006
37. A. A. Kulikova, Yu. V. Prokhorov, V. I. Khokhlov, “Distribution of fractional parts of random vectors: Gaussian case. II”, Theory Probab. Appl., 50:4 (2006), 685–687  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
38. V. I. Khokhlov, “The uniform distribution on sphere in $R^s$. I. Properties of projections”, Theory Probab. Appl., 50:3 (2006), 386–399  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
39. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Analogues of the Chernoff inequality for negative binomial ditribution”, Theory Probab. Appl., 50:2 (2006), 327–330  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
40. A. A. Kulikova, Yu. V. Prokhorov, V. I. Khokhlov, “H.F.D. ($H$-function distribution) and the Benford law. I”, Theory Probab. Appl., 50:2 (2006), 311–315  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2005
41. O. V. Viskov, Yu. I. Prokhorov, V. I. Khokhlov, “Analogues of isoperometrical Chernov inequality for Pascal distribution”, OP&PM Surveys Appl. Industr. Math., 12:2 (2005), 481–482
42. Yu. V. Prokhorov, V. I. Khokhlov, “Projections of the uniform distribution on spheres: An estimate of the rate of convergence”, OP&PM Surveys Appl. Industr. Math., 12:2 (2005), 482
43. V. I. Khokhlov, “Letter to the Editors”, OP&PM Surveys Appl. Industr. Math., 12:1 (2005), 207
44. V. I. Khokhlov, “Letter to the Editors”, A correction and addendum (a connection with Meixner polynomials) to the article “Polynomials orthogonal with respect to negative binomial distribution” (OP&PM Surveys Appl. Industr. Math., 2004, v. 11, is. 1, p. 487–492), OP&PM Surveys Appl. Industr. Math., 12:1 (2005), 207

   2004
45. V. I. Khokhlov, “Polynomials orthogonal with respect to the negative binomial distribution”, 6th World Congress of the Bernoulli Society for Mathematical Statistics and Probability and 67th Annual Meeting of the Institute of Mathematical Statistics (Barcelona, July 26–31, 2004), Institute dEstadistica de Catalunya, Barcelona, 2004, 126 http://www.imub.ub.es/events/wc2004/final_programme.pdf
46. V. I. Khokhlov, “Polynomials orthogonal with respect to the negative binomial distribution”, OP&PM Surveys Appl. Industr. Math., 11:3 (2004), 487–492

   2003
47. V. I. Khokhlov, “Polynomials orthogonal with respect to geometrical distribution”, IV All-Russian Symposium on Applied and Industrial Mathematics (spring–summer session) and II All-Russian School “Mathematical Methods in Ecology”, OP&PM Surveys Appl. Industr. Math., 10, no. 2, 2003, 520
48. V. I. Khokhlov, “Exact formulae for second moments of Sevast'yanov prevalence”, OP&PM Surveys Appl. Industr. Math., 10:3 (2003), 579–582

   2004
49. A. A. Borovkov, V. A. Vatutin, V. M. Zolotarev, A. M. Zubkov, I. A. Ibragimov, R. I. Ivanovskaya, V. F. Kolchin, V. P. Maslov, Yu. V. Prokhorov, M. V. Khatuntseva, V. I. Khokhlov, A. S. Holevo, D. M. Chibisov, A. N. Shiryaev, “On the 80th Birthday of B. A. Sevastyanov”, Theory Probab. Appl., 48:4 (2004), 697–702  mathnet  crossref  crossref  mathscinet  isi

   2002
50. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Binomial Analogues of the Chernoff Inequality”, Theory Probab. Appl., 46:3 (2002), 544–547  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)
51. V. I. Khokhlov, “Polynomials Orthogonal with Respect to the Multinomial Distribution and the Factorial-Power Formalism”, Theory Probab. Appl., 46:3 (2002), 529–536  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 6)  scopus (cited: 6)

   2001
52. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Poisson analogue of Chernoff inequality”, II All-Russian Symposium on Applied and Industrial Mathematics (Summer Session) (Samara, July 1-6, 2001.), OP&PM Surveys Appl. Industr. Math., 8, no. 1, 2001, 128–129

   1998
53. V. Khokhlov, “Krawtchouk polynomials applied to analysis of an attack based on Sevast'yanov statistic”, International Congress of Mathematicians'1998. Abstracts of Short Communications and Posters Section:14. Mathematical Aspects of Computer Science (Berlin, August 18–27), Bielefeld Universitat, 1998, 6251 http://www.math.uni-bielefeld.de/ICM98/abstracts/ps/14/Khokhlov.V6251.ps

   1995
54. V. F. Kolchin, V. I. Khokhlov, “The threshold effect for systems of random equations of a special type”, Discrete Math. Appl., 5:5 (1995), 425–436  mathnet  mathscinet  zmath  scopus (cited: 3)
55. V. I. Khokhlov, “ICIAM'95: Link-up on the Elbe River”, OP&PM Surveys Appl. Industr. Math., 2:5 (1995), 848–850

   1994
56. M. I. Tikhomirova, V. I. Khokhlov, “From Founders of the Journal”, OP&PM Surveys Appl. Industr. Math., 1:1 (1994), 3–4

   1992
57. V. I. Khokhlov, “On the structure of a non-uniformly distributed random graph”, International Conference on Random Mappings, Partitions, and Permutations (Los-Angeles, January 3–6, January 1992), Adv. Appl. Probab., 24, 1992, 775–776 http://www.dtic.mil/dtic/tr/fulltext/u2/a257259.pdf; http://www.cmb.usc.edu/people/stavare/STpapers-pdf/T92.pdf

   1991
58. V. I. Khokhlov, V. F. Kolchin, “On the structure of a random graph with nonuniform distribution”, New trends in probability and statistics (Bakuriani, Georgia, USSR, 24 February–4March, 1990), v. 1, New Trends in Probability and Statistics, Proceedings of the Bakuriani Colloquium in Honour of Yu. V. Prohorov, eds. V. V. Sazonov, T. Shervashidze, Mokslas/VSP, Vilnius/Utrecht, 1991, 445–456  mathscinet

   1992
59. G. V. Balakin, V. F. Kolchin, V. I. Khokhlov, “Hypercycles in a random hypergraph”, Discrete Math. Appl., 2:5 (1992), 563–570  mathnet  mathscinet  zmath
60. V. F. Kolchin, V. I. Khokhlov, “On the number of cycles in a random nonequiprobable graph”, Discrete Math. Appl., 2:1 (1992), 109–128  mathnet  mathscinet  zmath

   1989
61. E. A. Zhalys, V. V. Statulevichius, V. I. Khokhlov, “Two exhibitions”, Theory Probab. Appl., 34; 35:4; 1 (1989; 1990), 749–752; 194–200 http://epubs.siam.org/doi/abs/10.1137/1135028  mathnet  crossref

   1987
62. V. F. Kolchin, V. I. Khokhlov, “A problem on the urn scheme and moments of the binomial distribution”, Probabilistic problems in discrete mathematics (in Russian language), eds. Ed. by G. I. Ivchenko et al, Moscow Inst. Electron. Mashinery, Moskow, 1987, 8084  mathscinet

   1986
63. R. I. Ivanovskaya, V. I. Khokhlov, “Contents of Volumes XXVI–XXX (1981–1985)”, Teor. Veroyatnost. i Primenen., 31:1 (1986), 191–221  mathnet

Presentations in Math-Net.Ru
1. Annulators, preannulators and characterizators of probability measures
O. V. Viskov, V. M. Maksimov, V. I. Khokhlov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
June 11, 2015 13:00
2. , . . .   2001–2013 .
O. V. Viskov, V. I. Khokhlov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
December 15, 2014 13:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019